# SDR AALA20120127TUL10

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 59,266 hours, 30,429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP - REW REPORTED LEFT MAIN LANDING GEAR UNSAFE LIGHT DID NOT EXTINGUISH WHEN GEAR HANDLE WAS UP.  FLIGHT RETURNED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SENSOR AND PROXIMITY BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
